Alert archive / Florida / High Surf Advisories in 2012

High Surf Advisory 1, NWS Tallahassee, FL

January 11, 2012Bay County, Gulf County, Walton County, Florida

NWS Tallahassee, FL issued this high surf advisory at Jan 11, 2012, 1:12 AM CST for Bay County, Gulf County, Walton County, Florida. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2012, 1:12 AM CST (07:12 UTC)
Expired
Jan 12, 2012, 2:22 AM CST
In force
25 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Gulf County, FL, Walton County, FL

The radar

The Eglin Afb radar (KEVX), 41 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2012-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2012-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
654 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

653 
WHUS42 KTAE 110712
CFWTAE

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
212 AM EST WED JAN 11 2012

...A HIGH SURF ADVISORY AND HIGH RISK OF RIP CURRENTS IS IN EFFECT
THROUGH THURSDAY MORNING FOR THE EASTERN PANHANDLE BEACHES...

FLZ108-112-114-121200-
/O.NEW.KTAE.SU.Y.0001.120111T0712Z-120112T1200Z/
/O.NEW.KTAE.RP.S.0001.120111T0712Z-120112T1200Z/
SOUTH WALTON-COASTAL BAY-COASTAL GULF-
212 AM EST WED JAN 11 2012 /112 AM CST WED JAN 11 2012/

...HIGH SURF ADVISORY IN EFFECT UNTIL 7 AM EST /6 AM CST/
THURSDAY...
...RIP CURRENT RISK IN EFFECT THROUGH THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A HIGH
SURF ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST /6 AM CST/
THURSDAY. A HIGH RIP CURRENT RISK HAS ALSO BEEN ISSUED. THIS HIGH
RIP CURRENT RISK IS IN EFFECT THROUGH THURSDAY MORNING.

* WAVES AND SURF...5 TO 7 FEET.

* TIMING...THROUGH THURSDAY MORNING

* IMPACTS...THE HIGH SURF AND STRONG ONSHORE WINDS WILL PRODUCE
  STRONG RIP CURRENTS AND SOME MINOR BEACH EROSION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL
CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR
MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE
VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED
THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO
FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...
DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE.
ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO
SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A
RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. 

&&

$$

DVD
1 follow-up statement
391 
WHUS42 KTAE 120822
CFWTAE

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
322 AM EST THU JAN 12 2012

...THE HIGH SURF ADVISORY THAT WAS IN AFFECT UNTIL 7 AM EST /6 AM
CST/ TODAY FOR THE EASTERN PANHANDLE BEACHES HAS BEEN CANCELLED... 

...A HIGH RISK OF RIP CURRENTS IS NOW IN EFFECT THROUGH FRIDAY
MORNING FOR THE EASTERN PANHANDLE AND BIG BEND BEACHES...

FLZ108-112-114-131200-
/O.CAN.KTAE.SU.Y.0001.000000T0000Z-120112T1200Z/
/O.EXT.KTAE.RP.S.0001.000000T0000Z-120113T1200Z/
SOUTH WALTON-COASTAL BAY-COASTAL GULF-
322 AM EST THU JAN 12 2012 /222 AM CST THU JAN 12 2012/

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH FRIDAY MORNING...  
...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
HIGH SURF ADVISORY. SURF IS CURRENTLY BELOW 6 FEET ACROSS THE
AREA...AND IS FORECAST TO REMAIN MAINLY BELOW 6 FEET. HOWEVER...A
HIGH RISK OF RIP CURRENTS REMAINS WITH SURF OF 4 TO 5 FEET AND
STRONG ONSHORE WINDS.

* WAVES AND SURF...4 TO 5 FEET TODAY AND POSSIBLY APPROACHING 6
  FEET AT TIME TONIGHT.

* TIMING...THROUGH FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL
CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR
MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE
VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED
THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO
FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...
DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE.
ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO
SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A
RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. 

&&

$$

FLZ115-131200-
/O.EXB.KTAE.RP.S.0001.000000T0000Z-120113T1200Z/
COASTAL FRANKLIN-
322 AM EST THU JAN 12 2012

...HIGH RIP CURRENT RISK IN EFFECT THROUGH FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A HIGH RIP 
CURRENT RISK...WHICH IS IN EFFECT THROUGH FRIDAY MORNING. 

* WAVES AND SURF...2 TO 3 FEET WITH OCCASIONAL HIGHER SETS.

* TIMING...THROUGH FRIDAY MORNING

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL
CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR
MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE
VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED
THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO
FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...
DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE.
ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO
SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A
RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY.

&&

$$

DVD

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this high surf advisory went out at Jan 10, 7:30 PM CST, 5 hours 42 minutes earlier.

Area forecast discussion, Jan 10, 7:30 PM CST, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
830 PM EST Tue Jan 10 2012

...There is a slight Risk of Severe Storms Tonight thru Wed morning
for SE Ala and for the FL Panhandle...

.SYNOPSIS...
Around 7-730 pm, some small meso-scale feature moved thru southern
Georgia generating brief but strong wind gusts with multiple trees
down across Decatur County.

AT UPPER LEVELS...
The large scale split flow pattern this Tues evening is highlighted
in Nrn stream by troughing over Wrn states and broad ridging Ewd to
Ern seaboard. Conversely, Srn stream more amplified with ridging Wrn
and Ern states and deep trough in between with 553DM closed low over
NE TX. Potent shortwave approaching LWR MS Valley.

Over the next 12-18 hrs, this low will progress EWD to MS/AL in
response to Nrn stream trough amplifying over Nrn Rockies/Plains.
Assocd speed max approaching 80KT and ahead of H5 low progged to
eject NEWD across SRN AL/FL Panhandle and gradually weaken as upper
low opens up. Shortwave moves from Lwr Ms Valley thru TN Valley and
strong cooling and height falls over LA/MS this evening that will
push EWD into the Wrn CWA overnight.

AT LOWER LEVELS...
Analysis shows an occluding 1006 mb low centered over SE AR with a
quasi-stationary boundary located from this low ESE to across
S/CNTRL Al/SRN GA ewd to Atlc. The warm sector continues to be
marked by weak instability (MU Capes 250-500 j/kg) but strong shear
(06km 60-70kt). Another quasi-stationary coastal front had set up
about 50 nm or so south of the FL Panhandle/AL Coast. The result is
that the true surface-based instability continues to be well
offshore and will prove difficult to go NWD toward the Gulf Coast
rest of tonight. In fact,upstream radars earlier indicated that
thunderstorms struggled to develop in the warm sector of Ern LA/MS
due primarily to weak lapse rates, extensive cloud cover and limited
instability. In fact, this extensive cloud cover emanating from
ongoing upstream convective clusters kept local conditions mostly
cloudy and cooler on Tuesday.

&&

.REST OF TONIGHT INTO EARLY WEDNESDAY.
Elevated thunderstorms will be possible towards midnight over
interior sections with best forcing occurs as the upper low
approaches the area. The primary forecast question will be the
potential for severe weather but this looking less and less likely.
With current overrunning over cold front producing extensive
cloudiness and warm mid layers, chances of generating enough
instability to produce widespread surface based land thunderstorms
not high. Regional meso-analysis seems to confirm that the area for
best surface-based instability will remain along the coast and
especially offshore and will likely only gradually pivot northward
toward the Gulf Coast States as the surface low continues to
occlude, deepen and lift northward into Nrn AL by 12Z Wed dragging
cold front to Lwr Ms Valley later tonight and across our CWA on Wed.

Still looks like a low cape/high shear generally linear event.
The kinematic fields and 500 mb height falls remain reasonably
impressive locally as the upper low drives ENE through SRN AL with
cooling aloft helping to raise dew points to near 60F...before
lifting into N GA on Wednesday allowing for some destabilization.
However,lapse rates meager restricting MU Cape to below 500 j/kg and
this will focus along a very narrow axis directly ahead of the
cold front. However, somewhat veered but still strong LLJ near 50kts
crosses Ern Gulf states with strong warm sector moving progressively
NWD. Overall, all this kinematic and dynamical forcing will likely
be unable to overcome the prohibitive thermodynamic environment at
the surface for more than isolated severe weather. Based on upstream
events, even the chance of non-severe storms is diminishing with
time. If any strong and especially any severe weather occur, it
looks to be confined to coastal areas of the FL Panhandle/WRN Big
Bend and especially over the adjacent coastal waters where where
shear is greatest and where some storms may contain rotation
producing brief damaging winds. Cannot completely discount an
isolated tornado. Thunderstorms look to begin around 3AM EST Wrn
counties and ending around sunrise Ern most counties. SPC still has
area in a 15% chance of severe wind gusts and a 5% chance of
tornadoes.

One thing that is clear is that it will rain, so POPs remain at 100
percent across much of the area. Significant rains are not
anticipated, but it should be a good soaking rain with most areas
receiving between 0.75 and 1 inch by Wednesday, the bulk of which
should fall prior to sunrise. Temperatures overnight will be quite
warm given the thick cloud cover. Increasing boundary layer winds
will keep fog from becoming the problem experienced in recent
nights. The rain will end from west to east Wednesday morning,
followed by clearing skies and slightly drier air behind the cold
front. Temperatures will return to near average on Wednesday.

&&

.MARINE...Winds and seas will be on the increase rest of tonight
with a period of advisory level conditions starting west to east.
These conditions should continue through Wednesday Afternoon before
diminishing.

&&

.AVIATION...
Cold front will approach and begin to cross the area through the
night. Large expanse of light to moderate rain has been impacting
KECP...KTLH...and KVLD the past few hours with generally periods of
MVFR cigs/vis. Appears this main area of rain will be pushing east
by the early morning hours, however anticipate another round of
showers and a few thunderstorms to move through associated with the
actual cold front. Therefore rain will be in the forecast through
the majority of the night for all terminals. Expect a gradual
lowering of the cigs through the overnight with widespread MVFR and
tempo IFR conditions after midnight. Cold front will cross KDHN and
KECP during the late night hours, and the remaining eastern
terminals during the first few daylight hours of Wednesday.
Anticipate a few hours of MVFR cigs post-frontal, followed by
conditions improving to VFR for the afternoon hours.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...None.
GM...Small Craft Advisory from 4 AM to 4 PM EST Wednesday from
     Apalachicola to the Suwannee River Entrance out to 60 nautical
     miles.

     Small Craft Advisory from 10 PM this evening to 4 PM EST
     Wednesday from Destin to Apalachicola out to 60 nautical miles.

&&

BLOCK/MROCZKA
Hazardous weather outlook, Jan 10, 7:33 PM CST, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
833 PM EST TUE JAN 10 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-120145-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
833 PM EST TUE JAN 10 2012 /733 PM CST TUE JAN 10 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...
...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR THE WESTERN
HALF OF THE TRI-STATE REGION...

...A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR THE COASTAL
WATERS...

A DEEP LAYER LOW PRESSURE CENTER WILL MOVE ACROSS THE SOUTHEAST
OVERNIGHT DRAGGING A COLD FRONT EAST AND ACROSS OUR AREA WEDNESDAY
MORNING. IT NOW APPEARS THAT THE SURFACE INSTABILITY MAY BE JUST
GREAT ENOUGH TO COMBINE WITH THE EXPECTED STRONG DYNAMICS TO
PRODUCE A POTENTIAL SEVERE WEATHER EVENT ACROSS OUR AREA WITH
DAMAGING WINDS, ESPECIALLY ACROSS PARTS OF THE FLORIDA PANHANDLE
AND SOUTHEAST ALABAMA. AN ISOLATED TORNADO CANT NOT BE DISMISSED.
FURTHER TO THE EAST...THE MUCH COOLER SHELF WATER TEMPERATURES OFF
OF APALACHEE BAY SHOULD GREATLY LESSEN THE CHANCES FOR SEVERE
WEATHER TO THE EAST OF THE APALACHICOLA RIVER. NEVERTHELESS...THIS
IS A LOW PRESSURE SYSTEM THAT BEARS WATCHING SO STAY TUNED FOR
LATER UPDATES AND POSSIBLE WATCHES AND WARNINGS FROM THE NATIONAL
WEATHER SERVICE. THIS LOW AND FRONT WILL ALSO GENERATE HIGH WINDS
AND SEAS CAUSING HAZARDOUS MARINE CONDITIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

...THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF THE
FLORIDA BIG BEND AND PANHANDLE ON WEDNESDAY...

STRONG ONSHORE FLOW OUT AHEAD OF THIS LOW PRESSURE SYSTEM WILL
CREATE LARGE WAVES AND DANGEROUS RIP CURRENTS FOR ANYONE ENTERING
THE WATER ON WEDNESDAY. ALSO...SHOWERS AND THUNDERSTORMS SHOULD
GRADUALLY TAPER OFF AND END FROM WEST TO EAST AS THE LOW EXITS OUR
AREA. COOLER AND DRIER AIR WILL GRADUALLY FILTER INTO THE REGION
BEHIND THIS SYSTEM...BUT THE COLD AIR IS NOT EXPECTED TO REACH THE
TRI-STATE AREA UNTIL A STRONG BUT DRY COLD FRONT PASSES THROUGH
THE REGION LATE IN THE WEEK

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR PARTS OF THE AREA TONIGHT
INTO WEDNESDAY MORNING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK/GOULD

In the hours before

Special weather statement, Jan 11, 1:04 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
204 AM EST WED JAN 11 2012

FLZ007-008-108-110800-
NORTH WALTON FL-CENTRAL WALTON FL-SOUTH WALTON FL-
104 AM CST WED JAN 11 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR WALTON COUNTY...

* UNTIL 200 AM CST

AT 100 AM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM DEERLAND TO 25 MILES SOUTH
OF DESTIN...OR ALONG A LINE EXTENDING FROM DEERLAND TO 24 MILES SOUTH
OF MIRAMAR BEACH...MOVING EAST AT 20 MPH.

PEOPLE IN WALTON COUNTY...INCLUDING THE CITIES OF SANTA ROSA BEACH
AND DE FUNIAK SPRINGS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. A WIND GUST OF
48 MPH WAS RECENTLY MEASURED AT DESTIN.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3040 8639 3040 8634 3043 8632 3041 8629
      3043 8624 3039 8613 3047 8621 3046 8639
      3079 8638 3079 8604 3071 8603 3070 8585
      3064 8591 3060 8592 3049 8586 3044 8591
      3044 8597 3040 8600 3027 8597 3038 8640
TIME...MOT...LOC 0703Z 264DEG 18KT 3070 8646 3005 8644

42-DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 12:57 AM CSTSpecial Marine WarningTAE2 hr
Jan 11, 1:04 AM CSTSpecial Weather StatementTAEWalton56 min
Jan 11, 1:12 AM CSTRip Current StatementTAEBay, Franklin, Gulf, Walton53 hr
Jan 11, 1:43 AM CSTSevere Thunderstorm WarningTAEBay, Walton, Washington45 min
Jan 11, 5:38 AM CSTSevere Thunderstorm WarningTAELeon, Wakulla24 min
Jan 11, 5:40 AM CSTSpecial Marine WarningTAE25 min
Jan 11, 7:03 AM CSTSpecial Marine WarningTAE87 min

Nearby

High Surf Advisories in Florida, 2012Every high surf advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.